How good are one-dimensional Josephson junction models?

P. S. Lomdahl, O.H. Olsen, J. C. Eilbeck, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

150 Downloads (Pure)

Abstract

A two-dimensional model of Josephson junctions of overlap type is presented and shown to reduce to the usual one-dimensional (1D) model in the limit of a very narrow junction. Comparisons between the stability limits for fluxon reflection obtained from the two models suggest that the many results obtained from the one-dimensional model can be used for large-area junctions, thus explaining the remarkable agreement between 1D theory and experiments. Journal of Applied Physics is copyrighted by The American Institute of Physics.
Original languageEnglish
JournalJournal of Applied Physics
Volume57
Issue number3
Pages (from-to)997-999
ISSN0021-8979
DOIs
Publication statusPublished - 1985

Bibliographical note

Copyright (1985) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

Fingerprint Dive into the research topics of 'How good are one-dimensional Josephson junction models?'. Together they form a unique fingerprint.

Cite this